# SDR SWAA2023092594873

- Difficulty date: August 29, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 37,420 hours, 16,892 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; LOWER INBOARD FIXED TRAINING EDGE ACCESS PANEL 651GB HAS ELONGATE BUSHING HOLE.<[01] REMOVED AND REPLACED BEAM ASSY. COMPLETE WITH BUSHINGS ON RIGHT WING LOWER TRAILING EDGE ACCESS PANEL 651GB PER BOEING 737-800 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
